# SDR DLM88101162

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 48,758 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON AFT PASSENGER ENTRANCE DOOR LOWER JAMB BETWEEN STA Y=1350 X=4 TO X=10 AND X=-5 TO X=-9.5.  REPAIRED PER ERA 481731-14 REV ORIG.
